Prolongement des homotopies, Q-variétés et cycles tangents
Annales de l'Institut Fourier, Volume 47 (1997) no. 3, pp. 945-965.

We show that, in the domain of foliations, Godbillon’s Homotopy Extension Property is equivalent to the conjunction of three independent conditions: Barre’s Q condition, which is transverse; vanishing cycles are null, and appearing cycles are null. We establish that for riemannian foliations and for geodesible foliations, condition Q is equivalent to being without holonomy. Then these results are applied to the aperiodic flows built by Schweitzer, Kuperberg, and we can decide in many cases if they have the Homotopy Extension Property, or not.

Nous montrons que le prolongement des homotopies, propriété de certains feuilletages étudiée par Godbillon, équivaut à la réunion de trois conditions indépendantes : la condition Q de Barre, qui est transverse ; la trivialité des cycles évanouissants de toutes dimensions, et la trivialité des cycles apparents de toutes dimensions. On établit que pour les feuilletages riemanniens et pour les feuilletages géodésibles, la propriété Q équivaut à l’absence d’holonomie. Ces résultats sont ensuite appliqués aux flots apériodiques construits par Schweitzer, Kuperberg : nous pouvons dans de nombreux cas décider s’ils prolongent ou non les homotopies.

@article{AIF_1997__47_3_945_0,
     author = {Meigniez, Ga\"el},
     title = {Prolongement des homotopies, $Q$-vari\'et\'es et cycles tangents},
     journal = {Annales de l'Institut Fourier},
     pages = {945--965},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {47},
     number = {3},
     year = {1997},
     doi = {10.5802/aif.1587},
     zbl = {0870.57040},
     mrnumber = {98h:57052},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1587/}
}
TY  - JOUR
AU  - Meigniez, Gaël
TI  - Prolongement des homotopies, $Q$-variétés et cycles tangents
JO  - Annales de l'Institut Fourier
PY  - 1997
DA  - 1997///
SP  - 945
EP  - 965
VL  - 47
IS  - 3
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1587/
UR  - https://zbmath.org/?q=an%3A0870.57040
UR  - https://www.ams.org/mathscinet-getitem?mr=98h:57052
UR  - https://doi.org/10.5802/aif.1587
DO  - 10.5802/aif.1587
LA  - fr
ID  - AIF_1997__47_3_945_0
ER  - 
%0 Journal Article
%A Meigniez, Gaël
%T Prolongement des homotopies, $Q$-variétés et cycles tangents
%J Annales de l'Institut Fourier
%D 1997
%P 945-965
%V 47
%N 3
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1587
%R 10.5802/aif.1587
%G fr
%F AIF_1997__47_3_945_0
Meigniez, Gaël. Prolongement des homotopies, $Q$-variétés et cycles tangents. Annales de l'Institut Fourier, Volume 47 (1997) no. 3, pp. 945-965. doi : 10.5802/aif.1587. http://www.numdam.org/articles/10.5802/aif.1587/

[Ba] R. Barre, De quelques aspects de la théorie des Q-variétés différentielles et analytiques, Ann. Inst. Fourier, Grenoble, 23-3 (1973), 227-312. | Numdam | MR | Zbl

[Be] J.-C. Beniere, thèse, en préparation.

[F] E. Fedida, Sur les feuilletages de Lie, C. R. Acad. Sci. Paris, 272 (1971), 999-1001. | MR | Zbl

[Gh] E. Ghys, Construction de champs de vecteurs sans orbite périodique, d'après Krystyna Kuperberg, Séminaire Bourbaki 785 (juin 1994). | Numdam

[Go1] C. Godbillon, Feuilletages ayant la propriété du prolongement des homotopies, Ann. Inst. Fourier, Grenoble, 17-2 (1967), 219-260. | Numdam | MR | Zbl

[Go2] C. Godbillon, Holonomie transversale, C. R. Acad. Sci. Paris, 264 (1967), 1050-1052. | MR | Zbl

[H] J. C. Harrisson, C2 counterexamples to the Seifert conjecture, Topology, 27-3 (1988), 249-278. | Zbl

[K] K. Kuperberg, A smooth counterexample to the Seifert conjecture, Ann. of Math., 140-3 (1994), 723-732. | MR | Zbl

[KK] G. Kuperberg, K. Kuperberg, Generalized counterexamples to the Seifert conjecture, Ann. of Math., 144-2 (1996), 239-268. | MR | Zbl

[H] G. Hector, Tautness and Homotopy Prolongation Property for One-dimensionnal foliations, Preprint (1995).

[Me] Sur le relèvement des homotopies. C. R. Acad. Sci. Paris, 321, série I (1995), 1497-1500. | MR | Zbl

[Mo] P. Molino, Riemannian foliations, Progress in Mathematics 73, Birkhäuser (1988). | MR | Zbl

[P] J. Pradines, Un feuilletage sans holonomie transversale dont le quotient n'est pas une Q-variété, C. R. Acad. Sci. Paris, 288 (1979), 245-248. | MR | Zbl

[Sa] R. Sacksteder, Foliations and pseudogroups, Amer. J. Math., 87 (1965), 79-102. | MR | Zbl

[Sc] P. A. Schweitzer, Counter-examples to the Seifert conjecture and opening closed leaves of foliations, Ann. of Math., 100 (1974), 386-400. | MR | Zbl

[Su] D. Sullivan, A homological characterization of foliations consisting of minimal surfaces, Comment. Math. Helvetici, 54 (1979), 218-223. | EuDML | MR | Zbl

[W] F. W. Wilson, On the minimal sets of non singular vector fields, Ann. of Math., 84 (1966), 529-536. | MR | Zbl

Cited by Sources: